# SDR CALA2021011100032

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 85,805 hours, 32,976 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: D5461043200000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 NR 1 ENGINE OUTBOARD SIDE PYLON TO NACELLE AFT MOST FLEX SEAL CRACKED AND MISSING A SEGMENT (AT FWD END OF FLEX SEAL) SEE PHOTO PARTS ADDED, REF ECRA 5450-02357 REV-B.  ACCOMPLISH PERM REPAIR PER PART 3 WITHIN 50 FLIGHT HOURS, REF ECRA 5450-02357.  PERFORMED PART 1D SPEED TAPE MISSING SECTION.  APPLIED SPEED TAPE REF ECRA 5450-02357 PART 1D.  DIP TO PERFORM VISUAL INSP, PER PART 2A EVERY FLIGHT CYCLE AND E1 OUTBOARD PYLON TO NACELLE FLEX SEAL FORWARD EDGE OF AFT SEAL SECTION INTERIM REPAIR (SPEED TAPE REPAIR) MUST BE CHECKED PRIOR TO EACH DEPARTURE AND MUST BE REPAIRED WITHIN 50 FLIGHT HOURS, REF TRM EC/RA 5450-02357 PART 1D.  TOMC-APPROVAL FROM SC1ELBYC COMMENT.  INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT  UPDATE.  Q/C REVIEWED.
